# SDR DGC2008F00001

- Difficulty date: August 18, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N570R
- Make and model: Rkwell NA26565
- Aircraft serial: 46575
- Engine: Garrtt TFE7313R1D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF24390615BCES62
- Part serial: MX283721A
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON AUGUST 16, 2008, AT APPROXIMATELY 8:30 AM, AFTER LANDING, THE CREW HEARD AUDIBLE WARNING OF HYDRAULIC SYSTEM LOW PRESSURE.  THE AC TAXIED TO THE RAMP OF DESTINATION, WITHOUT INCIDENT.  UPON INVESTIGATION, THE HYDRAULIC PUMP WAS FOUND TO HAVE FAILED.  (K)
